# SDR C2XA96IA243

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12705
- Make and model: Emb EMB-120RT
- Aircraft serial: 120089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12019264001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER OMEGA-BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE AFFECTED PORTION OF THE BEAM AT FRAMES 37 TO 39, BY USING A BEAM SPLICE AND DOUBLERS.  WORK WAS ACCOMPLISHED IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATIONS EC5340-01020, AND EC5340-01043.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
